# SDR ASAA0380761

- Difficulty date: November 21, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 15K CHECK, FOUND FUSELAGE SKIN DENTED AT STATION 182.  INSTALLED DOUBLER PER SRM 53-04, 51-10-3, AND 51-30-2.  (M)
